# SDR USAABB96036

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - EXTERIOR EMERGENCY LIGHTS WOULD NOT TEST FROM THE NOSE LANDING GEAR TEST SWITCH.  MAINTENANCE REPAIRED WIRING AT SWITCH S10035.  (M)
